Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 138, NWS Louisville, KY

July 26, 2014Breckinridge County, Meade County, Kentucky; Crawford County, Harrison County, Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jul 26, 2014, 8:20 PM CDT for Breckinridge County, Meade County, Kentucky; Crawford County, Harrison County, Perry County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 26, 2014, 8:20 PM CDT (01:20 UTC)
Expired
Jul 26, 2014, 8:50 PM CDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, IN, Harrison County, IN, Perry County, IN, Breckinridge County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 39 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1017 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1017 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1496 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:07 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 26, 6:07 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
707 PM EDT Sat Jul 26 2014

...Updated Aviation Discussion...

...Forecast Update...
Issued at 555 PM EDT Sat Jul 26 2014

Cluster of strong T-storms is ongoing over central Illinois, but has
yet to go severe. The air mass over the Ohio Valley remains quite
unstable and favorable to sustain convection for at least the next
few hours as this complex heads ESE toward the area. The faster end
of our current forecast timing still appears realistic, with
thunderstorms reaching Dubois County around 8 PM EDT, Louisville
Metro shortly before 10 PM, and the Lexington area around 11 PM.
This is definitely leaning faster than most of the short-term model
guidance, as they tend to underestimate the acceleration that
happens when a cold pool becomes established.

SPC has lowered the SVR risk to slight but we remain in play, with
damaging winds as the main threat.

.SHORT TERM (Now through Sunday Night)...
Issued at 309 PM EDT Sat Jul 26 2014

...Increasing confidence for severe threat tonight through Sunday...

The synoptic pattern this afternoon features a strong ridge across
the southern CONUS, placing the Ohio Valley within northwest flow
aloft.  A strong PV anomaly will dive through this northwest upper
flow, amplifying a trough over the region by the end of the short
term period.

Conditions remain quiet across the region early this afternoon, as
warm mid-level air has worked in, capping any convection.  Partly
cloudy conditions will continue through the remainder of the
afternoon which should allow temperatures to climb into the lower
90s in most spots.

An MCV/weak surface low visible on satellite imagery continues to
push east across northern MO.  Mainly elevated convection has
developed over the past few hours near this feature, as a firm cap
has limited surface-based development.  However, most short-term
hi-res model guidance including the 26/15Z HRRR, 20/12Z WRF-ARW and
WRF-NMM depict surface-based convection developing late this
afternoon and early this evening across MO and western IL, then
racing east across southern IL, southern IN, and into northern
Kentucky tonight.  Given the agreement in the hi-res guidance along
with support from the 26/12Z GFS, confidence in this convection
developing has increased from previous forecasts.  As this
convection congeals, it appears likely to develop a strong cold pool
given DCAPE values of 1200+ J/kg and 0-3 km shear vectors of 30-40
knots.  This will allow for a swath of potentially damaging winds to
push through IL/IN and into KY.  The timing of this convection puts
it into our southern IN counties around 2-4Z, and into the
Louisville metro area between 3-5Z.  Given the timing, the surface
will be stabilizing somewhat as we lose heating.  Therefore, think
the best damaging wind potential (some potentially significant wind
gusts) will be just northwest of the LMK CWA, but still expect a
swath of potentially damaging winds to push into southern IN and
northern KY tonight, with the system likely weakening as it pushes
further into KY.  This damaging wind threat will go all the way into
the Lexington metro, but will likely be more localized in nature at
that point.

A westerly low-level jet of 35-40 knots will ramp up tonight in
response to the approaching PV anomaly.  Therefore, any lingering
outflow boundaries will likely remain active (especially if they can
become oriented more north-south so convergence will be maximized)
overnight.  Given the expected path of the MCS, the southwestern
flank of the outflow will be the most likely spot for renewed
activity overnight, which will likely be across southern IN and
north-central KY.  While an isolated severe risk will persist with
this later convection, think the main threat will then transition to
heavy rain.  Given PWATs near 2 inches and the potential of training
storms, some localized flash flooding does appear possible, despite
the ground being so dry in recent weeks.

Confidence begins to decrease on Sunday as it remains unclear just
how much cloud cover and lingering precipitation will be around.
However, guidance continues to suggest the atmosphere will recover
ahead of the approaching upper trough and strong surface front,
setting the stage for additional severe thunderstorm development.
0-6 km shear vectors of 40-50 knots oriented mostly orthogonal to
the surface front, along with a favorable orientation to the
right-exit region of an 80+ knot upper-level jet streak will support
initial supercell development.  The best severe threat will be on
the Kentucky side of the river, where the front will be crossing
during peak heating.  Given the drier mid-levels and steep lapse
rates, large hail will be possible in addition to damaging winds
with these storms.  An isolated tornado is not out of the question
given the potential for semi-discrete storms, but it will likely
take interaction with any lingering outflow boundaries to make up
for a lack of ambient environmental low-level SRH to produce an
isolated tornado.

Otherwise, conditions will quickly clear out Sunday evening as the
front sweeps across the Ohio Valley.  Drier and cooler air will
filter in, as lows Sunday night drop into the mid 60s.

.LONG TERM (Monday through Saturday)...
Issued at 308 PM EDT Sat Jul 26 2014

A highly amplified upper level pattern will be in place for much of
the extended forecast period.  A very well advertised upper level
trough axis will remain parked across the eastern third of the US
through the period.  This upper trough is unseasonably deep and will
bring much below normal temperatures to our region next week.  The
below normal temperatures may tie or break record minimum
temperatures at some of our observation locations early next week.

A compact vorticity lobe may rotate around the base of the upper
trough on Monday which could bring some scattered rain showers and
clouds to mainly the eastern half of the forecast area.  After this
feature rotates out, the upper level trough remain in place across
eastern North America as the pattern generally remains blocked
aloft.  This will result in a cool northwesterly flow which looks to
keep the bulk of the week dry but with below normal temperatures.
Highs Monday and Tuesday will only top out in the middle to upper
70s with overnight lows in the lower to middle 50s. The upper trough
looks to open up slightly by Wednesday, but conditions will remain
rather dry with slightly warmer temperatures.  Highs by Wednesday
look to warm into the upper 70s and lower 80s with overnight lows in
the upper 50s to around 60.

The forecast becomes increasingly more complex by later in the week
as the upper level troughing becomes a bit more established once
again over the eastern US.  Both long term deterministic runs of
the Euro and GFS both eventually develop a cut off low that holds
sway over the Ohio Valley by late in the forecast period.  The
re-amplification of the pattern will likely result in increasingly
wetter conditions as we move from Friday and into next weekend.

In general, we have preserved much of the previous forecast which
started capturing the evolving trends.  This forecast simply
increases cloud cover and slightly increases PoPs from Friday and
into Saturday.  With the expected increase in cloud cover, we also
expect that afternoon maximum temperatures will likely be a bit
cooler as well.  Highs Thursday will likely be the warmest of the
week with readings in the lower-middle 80s.  Temperatures are likely
to drop back into the upper 70s by Friday and Saturday.  Overnight
low temperatures look to remain cool with readings generally in the
lower 60s.

&&

.AVIATION (00Z TAF Update)...
Issued at 705 PM EDT Sat Jul 26 2014

Main challenge is timing and impact of the convective system that
will push across SDF and LEX this evening. Even the high-resolution
models struggle with cold pool processes, and often end up too slow
in these situations. Knowing that, will stick with the previous
theme of T-storms impacting SDF 02-05Z and LEX 03-06Z. Believe that
the lowest conditions worthy of a TEMPO would be high-end MVFR
ceilings and borderline IFR visibility, but in the most intense part
of the line IFR ceilings and LIFR vis in heavy rain cannot be ruled
out. Wind gusts well in excess of 30 kt and other thunderstorm
hazards will also likely affect ground operations.

Models are hinting that overnight re-development is possible,
especially along the SW flank once the initial line of storms moves
through. Will keep VCTS in through roughly mid-morning.

Sunday will see a tight southwesterly pressure gradient as the front
makes its way south and east across Kentucky. Sustained winds will
be around 15 kt for most of the afternoon, with frequent 20-25 kt
gusts. Otherwise expect VFR conditions. Certainly can't rule out
thunderstorms, but that will be so dependent on how tonight's storms
evolve. Given that low confidence, will not include any TS on Sunday
afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........RAS
Short Term.....KJD
Long Term......MJ
Aviation.......RAS
Hazardous weather outlook, Jul 26, 2:32 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
332 PM EDT SAT JUL 26 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-271945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
332 PM EDT SAT JUL 26 2014 /232 PM CDT SAT JUL 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE
THROUGH THE REGION TONIGHT. THE GREATEST HAZARDS WITH THESE STORMS
WILL BE DAMAGING WINDS...TORRENTIAL RAINFALL...AND CLOUD TO GROUND
LIGHTNING. THE AREA AT MOST RISK TO SEE SEVERE STORMS TONIGHT IS
SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY...ESPECIALLY ALONG AND
NORTH OF THE I-64 CORRIDOR. STAY WEATHER SAVVY AND MONITOR THE
LATEST WEATHER INFORMATION AHEAD OF THE STORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN ADDITIONAL ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE
ON SUNDAY AFTERNOON AHEAD OF A COLD FRONT. THIS SECOND ROUND OF
STORMS WILL BE SOMEWHAT DEPENDENT ON WHAT HAPPENS WITH THE STORMS
TONIGHT INTO SUNDAY MORNING. HOWEVER...THE PRIMARY FOCUS FOR
SEVERE WEATHER CURRENTLY APPEARS TO BE IN PORTIONS OF CENTRAL AND
EASTERN KENTUCKY WITH THE MAIN HAZARDS BEING LARGE HAIL AND
DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS...HAIL...AND
FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE
TONIGHT AND SUNDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/MJ

In the hours before

Special weather statement, Jul 26, 7:19 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT SAT JUL 26 2014

INZ076>078-083-084-089>092-270145-
CLARK IN-CRAWFORD IN-DUBOIS IN-FLOYD IN-HARRISON IN-ORANGE IN-PERRY
IN-SCOTT IN-WASHINGTON IN-
819 PM EDT SAT JUL 26 2014

...STRONG THUNDERSTORMS MOVING INTO SOUTHERN INDIANA...

A LINE OF STRONG THUNDERSTORMS WILL ENTER DUBOIS AND ORANGE COUNTIES
BY 9 PM EDT...AND SPREAD SOUTHEAST TO THE OHIO RIVER BY 10 PM EDT /9
PM CDT/. EXCESSIVE CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS IN EXCESS OF 40 MPH...ARE EXPECTED
WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF SOUTHERN
INDIANA UNTIL 2 AM EDT.

* THESE STORMS WILL ALSO IMPACT...
  TELL CITY...
  PAOLI...
  SCOTTSBURG...
  SALEM...
  NEW ALBANY...
  SCARLET AND BONDS...
  THALES AND HINDOSTAN...
  WEST BADEN SPRINGS AND PROSPECT...
  FRENCH LICK MUNICIPAL AIRPORT AND NORTON...

THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 0 AND 8.

THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 105 AND 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
IF YOU HEAR THUNDER...MOVE INDOORS IMMEDIATELY.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3851 8708 3853 8669 3869 8668 3869 8632
      3878 8620 3873 8588 3883 8572 3861 8557
      3856 8541 3829 8568 3827 8583 3808 8591
      3801 8618 3820 8637 3814 8632 3812 8647
      3787 8660 3800 8681 3820 8680 3821 8708
TIME...MOT...LOC 0016Z 295DEG 37KT 3915 8667 3883 8669
          3856 8708 3836 8773

RAS
Special weather statement, Jul 26, 8:05 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
905 PM EDT SAT JUL 26 2014

INZ091-092-KYZ030-031-033-034-270135-
CLARK IN-FLOYD IN-HENRY KY-JEFFERSON KY-OLDHAM KY-SHELBY KY-
905 PM EDT SAT JUL 26 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE
RAIN...AND 40 MPH WINDS...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF NEW ALBANY...AND MOVING
EAST SOUTHEAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...MODERATE RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PROSPECT...
  NEW CASTLE...
  LA GRANGE...
  GALENA AND SCOTTSVILLE...
  FLOYDS KNOBS AND SAINT JOSEPH...
  HAMBURG AND SELLERSBURG...
  CEMENTVILLE AND CLARK REGIONAL AIRPORT...

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
4 AND 8.

THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
13 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3826 8512 3832 8601 3833 8603 3839 8603
      3842 8601 3842 8600 3845 8600 3849 8597
      3848 8505
TIME...MOT...LOC 0105Z 297DEG 30KT 3838 8596

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:05 PM CDTSpecial Weather StatementLMKHenry, Oldham30 min
Jul 26, 8:46 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade39 min
Jul 26, 8:56 PM CDTSpecial Weather StatementLMKBreckinridge, Bullitt, Edmonson, Grayson, Hardin, Hart and 10 more89 min
Jul 26, 9:08 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson, Spencer47 min
Jul 26, 9:17 PM CDTAreal Flood AdvisoryLMKJefferson88 min
Jul 26, 9:30 PM CDTSevere Thunderstorm WarningLMKAnderson, Larue, Marion, Nelson, Shelby, Spencer and 1 more40 min
Jul 26, 9:32 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby28 min
Jul 26, 9:34 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart, Larue31 min
Jul 26, 9:46 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Marion, Nelson, Taylor29 min
Jul 26, 10:00 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Franklin, Marion, Mercer, Nelson and 4 more30 min
Jul 26, 10:11 PM CDTSevere Thunderstorm WarningLMKAdair, Boyle, Casey, Green, Lincoln, Marion and 1 more29 min
Jul 26, 10:26 PM CDTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more39 min
Jul 26, 10:27 PM CDTSpecial Weather StatementLMKFayette, Woodford28 min
Jul 26, 10:30 PM CDTSevere Thunderstorm WarningLMKAdair, Boyle, Casey, Garrard, Lincoln, Russell and 1 more30 min
Jul 26, 10:44 PM CDTSpecial Weather StatementLMKHarrison, Nicholas46 min
Jul 26, 11:01 PM CDTSpecial Weather StatementLMKCasey, Garrard, Lincoln, Russell29 min
Jul 26, 11:14 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas31 min
Jul 27, 2:04 AM CDTSevere Thunderstorm WarningLMKMeade41 min
Jul 27, 2:12 AM CDTSpecial Weather StatementLMKBreckinridge, Hardin, Meade43 min
Jul 27, 2:52 AM CDTSpecial Weather StatementLMKBullitt, Larue, Meade, Nelson43 min
Jul 27, 3:00 AM CDTSevere Thunderstorm WarningLMKMeade40 min
Jul 27, 3:25 AM CDTAreal Flood AdvisoryLMKMeade3 hr
Jul 27, 3:52 AM CDTSpecial Weather StatementLMKHardin, Meade28 min
Jul 27, 3:57 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin38 min
Jul 27, 3:58 AM CDTFlash Flood WarningLMKMeade2 hr
Jul 27, 4:04 AM CDTSevere Thunderstorm WarningLMKHardin31 min
Jul 27, 4:12 AM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson28 min
Jul 27, 4:32 AM CDTSpecial Weather StatementLMKGreen, Hart43 min
Jul 27, 4:41 AM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor29 min
Jul 27, 4:42 AM CDTAreal Flood AdvisoryLMKHardin, Larue, Nelson2 hr
Jul 27, 5:07 AM CDTSpecial Weather StatementLMKAdair, Metcalfe28 min
Jul 27, 5:20 AM CDTAreal Flood AdvisoryLMKBreckinridge, Hardin3 hr
Jul 27, 6:25 AM CDTSevere Thunderstorm WarningLMKTrimble30 min
Jul 27, 6:48 AM CDTAreal Flood AdvisoryLMKBullitt, Jefferson, Spencer117 min
Jul 27, 6:51 AM CDTAreal Flood AdvisoryLMKTrimble114 min
Jul 27, 6:58 AM CDTSpecial Weather StatementLMKHenry, Trimble32 min
Jul 27, 7:29 AM CDTSpecial Weather StatementLMKWashington31 min
Jul 27, 8:22 AM CDTSpecial Weather StatementLMKGarrard, Mercer28 min
Jul 27, 8:32 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Mercer28 min
Jul 27, 10:07 AM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Franklin, Scott43 min
Jul 27, 10:09 AM CDTSpecial Weather StatementLMKAnderson, Spencer46 min
Jul 27, 10:19 AM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Shelby, Spencer, Woodford31 min
Jul 27, 10:23 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Scott, Woodford32 min
Jul 27, 10:34 AM CDTSpecial Weather StatementLMKJefferson31 min
Jul 27, 10:35 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette30 min
Jul 27, 10:51 AM CDTSevere Thunderstorm WarningLMKClark29 min
Jul 27, 11:01 AM CDTSevere Thunderstorm WarningLMKClark, Fayette, Madison34 min
Jul 27, 11:02 AM CDTSpecial Weather StatementLMKShelby28 min
Jul 27, 11:21 AM CDTSevere Thunderstorm WarningLMKClark7 min
Jul 27, 11:23 AM CDTSpecial Weather StatementLMKHarrison32 min
Jul 27, 11:28 AM CDTSevere Thunderstorm WarningLMKHarrison, Scott32 min
Jul 27, 11:34 AM CDTSpecial Weather StatementLMKHart31 min
Jul 27, 11:51 AM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas29 min
Jul 27, 12:02 PM CDTSevere Thunderstorm WarningLMKGreen, Hart33 min
Jul 27, 12:18 PM CDTSpecial Weather StatementLMKLincoln12 min
Jul 27, 12:29 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Russell31 min
Jul 27, 1:05 PM CDTSpecial Weather StatementLMKRussell30 min
Jul 27, 1:07 PM CDTSevere Thunderstorm WarningLMKAdair, Russell23 min
Jul 27, 1:10 PM CDTSpecial Weather StatementLMKClark, Fayette30 min
Jul 27, 1:25 PM CDTTornado WarningLMKRussell19 min
Jul 27, 2:17 PM CDTSpecial Weather StatementLMKCasey28 min
Jul 27, 2:24 PM CDTSevere Thunderstorm WarningLMKCasey, Russell21 min
Jul 27, 3:08 PM CDTSpecial Weather StatementLMKAdair, Russell32 min
Jul 27, 3:17 PM CDTSpecial Weather StatementLMKCumberland28 min
Jul 27, 3:21 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe29 min
Jul 27, 3:36 PM CDTSpecial Weather StatementLMKCumberland29 min
Jul 27, 3:41 PM CDTSevere Thunderstorm WarningLMKBarren, Cumberland, Metcalfe, Monroe29 min
Jul 27, 3:43 PM CDTSpecial Weather StatementLMKRussell32 min
Jul 27, 3:46 PM CDTSevere Thunderstorm WarningLMKRussell19 min
Jul 27, 3:53 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell32 min
Jul 27, 4:11 PM CDTSpecial Weather StatementLMKMonroe29 min
Jul 27, 6:23 PM CDTSevere Thunderstorm WarningLMKNicholas22 min
Jul 26, 7:19 PM CDTSpecial Weather StatementLMKClark, Crawford, Dubois, Floyd, Harrison, Orange and 3 more86 min
Jul 27, 1:09 AM CDTSpecial Weather StatementLMKDubois31 min
Jul 27, 1:51 AM CDTSpecial Weather StatementLMKDubois29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.